# SDR 97ZZZX796

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50DB
- Make and model: Cessna 210L
- Aircraft serial: 21060107
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Failed
- Location: Dc Sys
- Part time: 6,680 hours
- Component: Ford
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FORD ALTERNATOR FAILED IN-FLIGHT.  A/C RAN OFF A/C BATTERY.  MAINTENANCE INSTALLED OVERHAULED ALTERNATOR AND A/C WAS RETURNED TO SERVICE.
